# SDR QXEA2014100600817

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 31,922 hours, 33,415 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 85329512101
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESSING EMERGENCY DOOR FOUND 2 RIBS, WITH ELONGATED HOLES AT X89.200 AND X77.800 COMMON TO THE EDGE BEAM.  REMOVED AND REPLACED THE RIBS IAW SRM 51-42-05, 51-42-05, AND SRM 51-25-00.
